# SDR DALA2024020501542

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 9,201 hours, 1,064 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: UNKNOWN
- Condition: Faulted
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 DOOR 4R UNABLE TO DISARM. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 4R SLIDE FITTINGS PER A330 AMM 30-46 MEL CLEARED AND PLACARD REMOVED. (5754509)
